# SDR DL76G060539

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 22,338 hours, 10,094 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T0034
- Part serial: D02208
- Condition: Malfunctioned
- Location: Aural Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT AURAL WARNING SPEAKER EMITS LOUD NOISE.  REPLACED RT SIREN/OWL WARNING CARD M619.
